# SDR 97UAL900315

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172UA
- Make and model: Boeing 747422
- Aircraft serial: 24363
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EXIT LIGHTS NEAR STAIRS INTERMITTENT.  REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY.  OPERATION CHECKS NORMAL.
